TITLE

Intrinsic regular submanifolds in Heisenberg groups are differentiable graphs

AUTHOR(S)
Arena, Gabriella; Serapioni, Raul
PUB. DATE
August 2009
SOURCE
Calculus of Variations & Partial Differential Equations;Aug2009, Vol. 35 Issue 4, p517
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We characterize intrinsic regular submanifolds in the Heisenberg group as intrinsic differentiable graphs.
ACCESSION #
37380654

 

Related Articles

  • Poisson Reduction by Distributions. Jotz, Madeleine; Ratiu, Tudor // Letters in Mathematical Physics;Jan2009, Vol. 87 Issue 1/2, p139 

    It is shown that the singular Poisson reduction procedure can be improved for a large class of situations. In addition, Poisson reduction of orbit type manifolds is carried out in detail.

  • Metrics of Nonpositive Curvature on Graph-Manifolds and Electromagnetic Fields on Graphs. Buyalo, S. V. // Journal of Mathematical Sciences;Jan2004, Vol. 119 Issue 2, p141 

    A 3-dimensional graph-manifold consists of simple blocks that are products of compact surfaces with boundary by the circle. Its global structure may be as complicated as desired and is described by a graph, which can be an arbitrary graph. A metric of nonpositive curvature on such a manifold, if...

  • Conformal-projective flatness of tangent bundle with complete lift statistical structure. Hasegawa, Izumi; Yamauchi, Kazunari // Differential Geometry--Dynamical Systems;2008, p148 

    Let (M, h, ∇) be a statistical manifold of dimension n(≥ 2). Then we show that (M, h, ∇) is of constant curvature if and only if the tangent bundle TM over M with complete lift statistical structure (hC, ∇C) is conformally-projectively flat.

  • On adapted bi-conformal metrics. El-Mansouri, Jamal // Journal of Geometry;2004, Vol. 81 Issue 1/2, p30 

    The geometry of the tangent bundle is used to define a particular class of metrics called adapted bi-conformal. These metrics are defined and studied on the holomorphic cotangent bundle of a K�hler manifold. K�hlerian adapted bi-conformal metrics are totally classified and their...

  • Projectivities between bundles of plane higher order curves. Thas, Charles // Journal of Geometry;2004, Vol. 81 Issue 1/2, p168 

    In [5] we give a theorem about projectivities between three line bundles in the projective plane with an almost trivial proof, and with a lot of special cases among which the theorems of Desargues, Pappus-Pascal, Pascal and many other lesser known results. In this paper we retake this idea, but...

  • On the Pesin set of expansive geodesic flows in manifolds with no conjugate points. Ruggiero, O.; Rosas Meneses, Vladimir A. // Bulletin of the Brazilian Mathematical Society;Jul2003, Vol. 34 Issue 2, p263 

    In this paper, we show that the Pesin set of an expansive geodesic flow in compact manifold with no conjugate points and bounded asymptote coincides a.e with an open and dense set of the unit tangent bundle. We also show that the set of hyperbolic periodic orbits is dense in the unit tangent bundle.

  • ON THE CANONICAL EXTENSION OF A DIFFERENTIABLE MANIFOLD. Yildirim, Mehmet; Esin, Erdogan // Journal of Geometry;Nov2000, Vol. 69 Issue 1/2, p73 

    Studies the differential geometry of second canonical extension of a differentiable manifold. Vector fields; Geodesic submanifolds; Differential geometry of differentiable extensions.

  • On the Differentiability of Compact Cauchy Horizons. Budzynski, Robert J.; Kondracki, Witold; Krolak, Andrzej // Letters in Mathematical Physics;Jan2003, Vol. 63 Issue 1, p1 

    We construct an example of a compact Cauchy horizon that is not a differentiable manifold. This answers in the negative the question of whether a compact Cauchy horizon that arises from a space-like hypersurface is necessarily smooth.

  • Hermitian Star Products are Completely Positive Deformations. Bursztyn, Henrique; Waldmann, Stefan // Letters in Mathematical Physics;May2005, Vol. 72 Issue 2, p143 

    Let M be a Poisson manifold equipped with a Hermitian star product. We show that any positive linear functional on C∞( M) can be deformed into a positive linear functional with respect to the star product.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics